# SDR 98ZZZX1499

- Difficulty date: March 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N118LL
- Make and model: Bolkms BK117A3
- Aircraft serial: 7097
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Control Unit
- Part number: 1179203103
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INTERNAL MALFUNCTION OF COPILOT INSTRUMENT LIGHTING CONTROL UNIT.  WHEN CONTROL UNIT FAILED, IT PRODUCED SMOKE AND ELECTRICAL FUMES ACCORDING TO PILOT.
